# SDR HNAA2011122000429

- Difficulty date: December 20, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 48,819 hours, 53,784 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: 523244
- Part serial: 091900232
- Condition: Inoperative
- Location: Fuel Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR1 OIL TEMP FLUX 30-50-DEGREE C. AND NR1 FUEL TEMP AT 10 DEGREE C.  RAN ACFT, NR 1 OIL TEMP FLUXED CONTINUOUSLY.  NR 1 FUEL TEMP READ 10 DEGREES LOWER THAN NR 2. NO FLUX NOTED.  REPLACED FUEL INDICATOR,FUEL TEMP READ CONSISTANT ON BOTH ENGINES. CHECKED WIRING ON NR1 ENGINE.  NO DEFECTS NOTED. SWAPPED GAUGES, NO FIX. SWAPPED BACK. REPLACED TEMP BULB, NO OIL TEMP FLUX. REF. MM 79-00-02.
